# SDR REXA200900034

- Difficulty date: March 19, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, RECEIVED FLAP FAILURE MESSAGE WITH FLAPS AT ZERO.  QRH FOLLOWED, EMERGENCY DECLARED CONTINUED TO MSP WITH UNEVENTFUL LANDING.  RESET FLAPS IAW AD 2006-12-21 AND PLACED ON 72 HOUR WATCH.  (K)
